# SDR FDEA201109103816

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,671 hours, 37,468 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 687623
- Condition: Overtemp
- Location: Nr 2
- Part time: 56,945 hours, 34,946 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVERTEMP.  R & R NR 2 ENGINE IAW WORKCARD 70T0002, 70T0301-02, AND 70T0003-02, OPS CHECKED GOOD.
